MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ (WITH LIDOCAINE); Implant, dermal, for aesthetic use

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA+ (WITH LIDOCAINE); Implant, dermal, for aesthetic use
Model Number PN40083
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient received revanesse versa + (w/ lidocaine) (lot 241123) in the nasolabial folds and oral commissures via microcannula on (b)(6) 2025.Was fine up until early (b)(6) 2025; she noticed sudden onset of palpable nodule development on the areas treated.The nodules are palpable, non-tender, and non-erythematous.Patient was offered to resolve product but wanted to hold off since she does like the results not just the palpable nodules.

Brand Name
REVANESSE VERSA+ (WITH LIDOCAINE)
Common Device Name
Implant, dermal, for aesthetic use
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n,
aurora, ontario L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway n
aurora, ontario L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
colin hall
138 industrial parkway n,
aurora, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key23533999
Report Number3004423487-2025-00022
Device Sequence Number21103153
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
PMA/510(K) Number
P160042 S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/03/2026
Device Model NumberPN40083
Device Lot Number24I123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale
Patient RaceWhite